MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Attune Implant : Knee Tibial Insert

DePuy Ireland - 9616671 ATTUNE; Attune Implant : Knee Tibial Insert
Catalog Number 151650610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Loss of Range of Motion (2032)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision of an attune psrp construct was done due to patella and femoral component loosening.Tibia was well fixed, but was explanted.No allegation made against the poly.Bone scans showed a ¿hot¿ patella and femoral component indicating loosening.The patient had struggled with the knee from the beginning, and then started regressing.Their leg was very stiff and had poor rom.All components were removed and attune revision was implanted.Surgeon uses cmw2 cement.Suspected cement-bone interface as components came out with cement on them.Side affected: left side.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
Attune Implant : Knee Tibial Insert
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50858150
Report Number1818910-2026-16389
Device Sequence Number10026008
Product Code NJL
UDI-Device Identifier10603295052609
UDI-Public(01)10603295052609(17)250930(10)9607394
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number151650610
Device Lot Number9607394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale